MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC STREAMLINE MIS SPINAL FIXATION SYSTEM; Thoracolumbosacral pedicle screw system

XTANT MEDICAL HOLDINGS, INC STREAMLINE MIS SPINAL FIXATION SYSTEM; Thoracolumbosacral pedicle screw system
Model Number 05-PA-55-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the complainant.No device was returned for evaluation; further no photographs were provided.Operative notes and/or medical records were not provided for review of usage/technique.It was noted that due to a broken tab breaker, this process had to be done manually.The shank of the screw was able to be removed and a replacement screw was set in place.A review of manufacturing records were unable to be completed as the lot information of the product was not available.No further investigation was able to be performed at this time.A definitive root cause was unable to be determined with the information provided.The ifu for the streamline mis system states "inspect the product, including all packaging and labeling materials carefully.Do not use if the implant or packaging is damaged." if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
The manufacturer was made aware of an implant malfunction on (b)(6) 2024 in which it was reported that a system pedicle screw implant disassociated during implantation.The complainant reported that a system instrument was received in damaged condition, and that removal of the pedicle screw extensions was performed manually, which resulted in the reported implant malfunction.There was an approximate 30-45 minute delay in the procedure, which was successfully completed without any further complication.No additional information available.

Brand Name
STREAMLINE MIS SPINAL FIXATION SYSTEM
Common Device Name
Thoracolumbosacral pedicle screw system
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln
belgrade, MT 59714
MDR Report Key20800688
Report Number3005031160-2024-00039
Device Sequence Number6990011
Product Code NKB
UDI-Device Identifier00191083019512
UDI-Public00191083019512
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-PA-55-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown